# SDR CA130516013

- Difficulty date: May 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Condition: Odor
- Location: Rate Of Climb
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT REPORTED BURNING ODOR AND AND SHUTDOWN ALL AVIONICS. DEFECT FOUND TO BE INTERNAL TO LT VSI, TCAS INDICATOR TRIPPED CIRCUIT BREAKER. INDICATOR REMOVED FOR REPAIR.
